Jeffery-Hamel's Flows in the Plane

J. Math. Sci. Univ. Tokyo
Vol. 21 (2014), No. 1, Page 61–77.

Kobayashi, Teppei
Jeffery-Hamel's Flows in the Plane
[Full Article (PDF)] [MathSciNet Review (HTML)] [MathSciNet Review (PDF)]

We consider a radial steady flow of an incompressible viscous fluid which either converges or diverges in a two dimensional wedge domain. We prove the existence of a solution to the stationary Navier-Stokes equations for the restricted flux condition which depends only on the angle of the wedge domain.

Keywords: Stationary Navier-Stokes equations, Jeffery-Hamel's flow.

Mathematics Subject Classification (2010): 35Q30, 76D05.
Mathematical Reviews Number: MR3235550

Received: 2012-05-15